# SDR IPXA12174708

- Difficulty date: July 21, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 10,498 hours, 6,355 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: A57960000007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  RT INBD FLAP UPPER SKIN MID SECTION IS CHAFED IN THREE PLACES.  ACCOMPLISHED REPAIR ON RT INBD FLAP UPPER SKIN BETWEEN RIB 11 AND 14 STR 2.1 -2.4 IAW EO A300-5750-48074-A.
